MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE CORPORATION; SET, ADMINISTRATION, INTRAVASCULAR
Model Number 1C8109
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code High Blood Pressure/ Hypertension (1908)
Date of Event 08/06/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported a solution set broke.When the medical staff attempted to press the blue slide clamp into an unknown baxter pump, the clamp "broke in half." the patient received an unknown volume of an unspecified "vasopressin bolus." in turn, the patient "briefly" became hypertensive.No further information was available at the time of this report.
 
Additional Manufacturer Narrative
E1: initial reporter phone no: (b)(6).H11: should additional relevant information become available, a supplemental report will be submitted.
 
Additional Manufacturer Narrative
Additional information: h6 and h11 h11: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
NA
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
BAXTER HEALTHCARE - CARTAGO
parque industrial de cartago
apartado no. 1-7052
cartago
CS  
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
2242702068
MDR Report Key22980814
Report Number1416980-2025-04505
Device Sequence Number15710311
Product Code FPA
UDI-Device Identifier00085412031798
UDI-Public(01)00085412031798(10)R25D11055(17)270411
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K203609
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 10/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1C8109
Device Catalogue Number1C8109
Device Lot NumberR25D11055
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/08/2025
Supplement Date Received by Manufacturer10/08/2025
Initial Report FDA Received Date09/05/2025
Supplement Report FDA Received Date10/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN BAXTER INFUSION PUMP; UNSPECIFIED VASOPRESSIN SOLUTION
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown